Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On strong uniqueness in one-sided $ L\sp 1$-approximation of differentiable functions


Authors: András Kroó, Manfred Sommer and Hans Strauss
Journal: Proc. Amer. Math. Soc. 106 (1989), 1011-1016
MSC: Primary 41A50; Secondary 41A52
DOI: https://doi.org/10.1090/S0002-9939-1989-0964457-5
MathSciNet review: 964457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of one-sided $ {L^1}$-approximation in $ {C^1}\left[ {0,1} \right]$. A sharp estimate for the rate of strong uniqueness for arbitrary unicity subspaces of $ {C^1}\left[ {0,1} \right]$ is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50, 41A52

Retrieve articles in all journals with MSC: 41A50, 41A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0964457-5
Keywords: One-sided $ {L^1}$-approximation, uniqueness, rate of strong uniqueness
Article copyright: © Copyright 1989 American Mathematical Society